| Catalog Number |
93-4400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.Coloplast routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.B3: estimated date.
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient experienced stress urinary incontinence and pelvic pain secondary to a uterine fibroid problem.The patient was implanted with the device on (b)(6) 2018 with no immediate complications.The patient subsequently developed disabling bilateral gluteal pain treated with physiotherapy and unsuccessful infiltrations.The band was radically removed on (b)(6) 2022, with a marked improvement in pain and no further complications.